# SDR USAA980655

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50891
- Condition: Corroded
- Location: Bs 1640
- Part time: 44,600 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 10 INCH TOP OF FLOORBEAM CAP BS 1640, CORROSION TASK NR C53-252-03 AND C53-250-03.  SPLICED IN REPLACEMENT T-CAP PER SRM 53-00-51, TR 53-15-01 AND EA 63074.  (M)
